Product information for Sudafed Decongestant Liquid 100ml
Contains the active ingredient Pseudoephedrine hydrochloride.
How does this product help?
Sudafed Decongestant Liquid with Pseudoephedrine hydrochloride, helps clear stuffy noses, blocked sinuses and sinus pressure associated with colds.
Unblocks your nasal congestion
Each 5ml of Liquid contains: Pseudoephedrine Hydrochloride 30 mg, Other Ingredients include: Glycerol, Sucrose, Sodium Benzoate, E218, Colouring (E124), Sodium content: 0.8 mg/5ml, See leaflet for further information
Store below 25 C. Protect from light.
Preparation and Usage
Please read the enclosed leaflet carefully before use.
How to take? For oral use:
Adults and children aged 12 years and over: Two 5 ml spoons full.
Children 6-12 years: One 5 ml spoonful.
Do not use in children under 6 years of age.
Take every 4-6 hours. Do not take more than 4 doses in 24 hours.
Do not give to a child under 12 years old for more than 5 days without the advice of a doctor.
Keep out of the reach and sight of children.
As with all medicines, if you are pregnant, breast-feeding or taking any other medicines, consult your doctor or pharmacist before taking this product.
If symptoms persist or worsen consult your doctor or pharmacist.
Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
Lower Age Limit
Advisory 6 Years
Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.
*Disclaimer: Results and outcomes of this product may vary from individual to individual.